# SDR 2000ZZZX376

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Off
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: W, R
- Precautionary procedure: O

## Discrepancy

CLE - RT ENGINE LOST POWER ON TAKEOFF.  FOUND FUEL SELECTOR BETWEEN OFF AND ON.
